# SDR 3EJA780JS032023

- Difficulty date: March 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N780JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0043
- Aircraft time: 11,876 hours, 8,189 cycles
- Engine: Wilint FJ443A
- Engine time: 11,168 hours, 7,746 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Fdu
- Part number: 11619001A10
- Part serial: CL7APU0790
- Condition: Failed
- Location: Zone 400
- Stage of operation: DE
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

UPON DESCENT POWER WAS REDUCED FROM 94% TO APPROXIMATELY 77% WHEN THE LH ENGINE CONTINUED TO ROLL ALL THE WAY BACK. ENGINE WAS RE-LIT FOR LANDING. R/R FDU LEAK AND OPS CK GOOD.
